# SDR 9809589885

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Mlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  THE FLIGHT CREW FOLLOWED COM PROCEDURES AND LANDED AT MEM WITH LANDING GEAR DOOR EXTENDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT AND RIGHT MAIN LANDING GEAR DOORS AND RIGGED SYSTEM PER MM PROCEDURES.  OPERATIONAL CHECK NORMAL.
